Growth functions of surface groups.

J.W. Cannon; Ph. Wagreich

Mathematische Annalen (1992)

  • Volume: 293, Issue: 2, page 239-258
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cannon, J.W., and Wagreich, Ph.. "Growth functions of surface groups.." Mathematische Annalen 293.2 (1992): 239-258. <>.

author = {Cannon, J.W., Wagreich, Ph.},
journal = {Mathematische Annalen},
keywords = {growth power series; Coxeter groups; closed-surface groups},
number = {2},
pages = {239-258},
title = {Growth functions of surface groups.},
url = {},
volume = {293},
year = {1992},

AU - Cannon, J.W.
AU - Wagreich, Ph.
TI - Growth functions of surface groups.
JO - Mathematische Annalen
PY - 1992
VL - 293
IS - 2
SP - 239
EP - 258
KW - growth power series; Coxeter groups; closed-surface groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.